Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 55, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 19, 2006, 7:20 PM EDT for Elk County, McKean County, Pennsylvania. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2006, 7:20 PM EDT (23:20 UTC)
- Expired
- Jun 19, 2006, 8:15 PM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Elk County, PA, McKean County, PA
The radar
The State College radar (KCCX), 88 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 7:40 PM EDT | TSTM WND DMG | 3 W Marshburg, PA | LARGE TREES REPORTED DOWN ACROSS ROUTE 59. |
| Jun 19, 8:00 PM EDT | TSTM WND DMG | Brockport, PA | TREES AND WIRES DOWN NEAR BROCKPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 192322
SVRCTP
PAC047-083-200015-
/O.NEW.KCTP.SV.W.0055.060619T2320Z-060620T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
720 PM EDT MON JUN 19 2006
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA
ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA
* UNTIL 815 PM EDT
* AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 18 MILES NORTHWEST OF LUDLOW TO 16 MILES SOUTHWEST OF LUDLOW
TO 23 MILES WEST OF PORTLAND MILLS...AND MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LUDLOW AROUND 730 PM EDT...
WETMORE AROUND 735 PM EDT...
KANE AND JAMES CITY AROUND 740 PM EDT...
WESTLINE AND PORTLAND MILLS AROUND 745 PM EDT...
WILCOX AROUND 750 PM EDT...
BRADFORD AND RIDGWAY AROUND 755 PM EDT...
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD
120...STATE ROAD 255...STATE ROAD 446.
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE ACROSS NORTHWEST PENNSYLVANIA AND NORTHEAST OHIO. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4202 7894 4146 7899 4144 7912 4133 7910
4119 7879 4122 7823 4141 7825 4141 7841
4160 7840 4160 7820 4202 7820
$$
FORECASTER: RXR1 follow-up statement
000
WWUS51 KCTP 200020
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
817 PM EDT MON JUN 19 2006
PAC047-083-200027-
/O.EXP.KCTP.SV.W.0055.000000T0000Z-060620T0015Z/
MCKEAN PA-ELK PA-
817 PM EDT MON JUN 19 2006
...THE SEVERE THUNDERSTORM WARNING FOR ELK AND MCKEAN COUNTIES HAS
EXPIRED...
THUNDERSTORMS ARE GRADUALLY WEAKENING AS THEY EXIT THE EAST END OF
ELK AND MCKEAN COUNTIES...SO THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER...WIND GUSTS BETWEEN 40 AND 50 MPH
WILL BE POSSIBLE THROUGH 830 PM IN EXTREME EASTERN ELK AND
MCKEAN COUNTIES.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4202 7894 4146 7899 4144 7912 4133 7910
4119 7879 4122 7823 4141 7825 4141 7841
4160 7840 4160 7820 4202 7820
$$
FORECASTER: RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:55 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jun 19, 2:55 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 255 PM EDT MON JUN 19 2006 .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... ACTIVE CONVECTIVE WEATHER ACROSS THE SUSQ VALLEY EXPECTED TO WIND DOWN BY EARLY THIS EVENING ACROSS THE EAST...WITH ANOTHER ROUND OF SCATTERED TSRA EXPECTED TO APPROACH OUR WRN MTN ZONES SHORTLY AFTER 00Z. THE RIGHT ENTRANCE REGION OF A NEARLY N/S 75-80 KT 300 HPA JET WILL DRAG EAST ACROSS THE SUSQ VALLEY LATE THIS AFTERNOON. HIGH -20C HEIGHT WILL PREVENT A SIGNIFICANT HAIL THREAT WITH MOST OF THE TSRA...BUT A BELT OF MODERATELY STRONG...MEAN 850-700 HPA WINDS OF 30-35 KTS WILL SUPPORT ORGANIZED CLUSTERS OF MULTICELL STORMS WITH MINI BOW ECHOES...AN EVEN A FEW BRIEF SUPERCELLS AS 0-3KM HELICITY VALUES APPROACH 150 M2/S2 WHERE LLVL WINDS ARE LOCALLY BACKED SOME VALLEYS. ELSEWHERE ACROSS CENTRAL PENN...EARLIER RAIN AND WEAK LLVL RIDGING IN ITS WAKE WILL BRING GRADUAL LATE DAY CLEARING. BACK EDGE OF THICKER LAYERED CLOUDS ARE MOVING EAST AT 18KT AND WILL REACH A LINE FROM KELM TO KIPT AND KAOO BETWEEN 21Z AND 2130Z. WINDS LATE TODAY WILL BE GENERALLY UNDER 10 MPH FROM THE WEST TO SW WITH TEMPS BETWEEN 70 AND 75. THE SECONDARY SHORTWAVE DROPPING SE AT AROUND 40KT FROM THE UPPER MIDWEST WILL SUPPORT THE SCTD WRN/NW PENN STORMS EARLY TONIGHT VIA ENHANCED UVVEL BENEATH THE LEFT EXIT REGION OF ITS ASSOCIATED 75-80KT SPEED MAX. IT APPEARS THAT THE MAIN FOCUS OF THE LIFT SHOULD BE ACROSS THE LAUREL HIGHLANDS IN THE 00Z-04Z TIMEFRAME. ACROSS THE EAST...ANY PRECIP LATER TONIGHT WILL LIKELY LACK MUCH MORE THAN A RUMBLE OR TWO OF THUNDER. THE BEST WEATHER FOR ANY OUTDOOR ACTIVITIES THIS WEEK APPEARS TO BE LATE TUESDAY...AND MUCH OF WEDNESDAY /ESPECIALLY ACROSS THE CENTRAL AND EAST/ BEFORE A BAND OF INCREASING THETA-E ADVECTION BRINGS SCATTERED SHOWERS AND THUNDERSTORMS. THE LATE DAY/EARLY NIGHT TIME TIMING OF THE INCREASED ISENTROPIC LIFT AND MID LVL INSTABILITY FAVORS THE WRN HALF OF THE CWA FOR THE BETTER CHC OF RAIN. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... FOR LATE THIS WEEK THROUGH THE UPCOMING WEEKEND...MEDIUM RANGE MODELS AND ENSEMBLE PREDICTION SYSTEMS POINT TWD A CHC FOR SHOWERS AND TSRA /MAINLY THE AFTERNOON AND EARLY NIGHTTIME VARIETY/ EACH DAY AS A LLVL BOUNDARY WILL STAY LOCATED NEAR OR JUST SOUTH OF THE MASON/DIXON LINE. SLIGHTLY HIGHER POPS WERE WEIGHTED TO THE SE 1/2 OF THE CWA LATE SATURDAY THROUGH MONDAY. FURTHERMORE...AFTERNOON POPS NEAR 40 PERCENT THURSDAY AND FRIDAY COULD ACTUALLY BE ON THE LOW SIDE...PARTICULARLY ACROSS THE LOWER SUSQ VALLEY WHERE 6HR HOUR 12Z MREF POPS FOR 0.10 INCH ARE HIGHER THAN 70 PERCENT. AS FOR TEMPS...CONSIDERING THE LOCATION OF THE CHC POPS VIA THE EPS WITH A MEAN GREAT LAKES AND NE US TROUGH AND THE AFOREMENTIONED PROXIMITY OF A LLVL BOUNDARY...I DECIDED TO LEAN TWD THE LOWER END OF THE RANGE OF ENSEMBLE MOS MAXS. THIS SPREAD BETWEEN MAX AND MINS /FOR HIGH TEMPS/ INCREASES TO 10-13F FOR SUNDAY AND MONDAY...CONFIRMING THE POTENTIAL FOR THICKER CLOUD COVER AND SHOWERS NORTH OF THE LLVL BOUNDARY. && .AVIATION... PREFRONTAL BAND OF SHOWERS PRODUCING WIDESPREAD MVFR AND LCL IFR CIGS/VSBYS CENTRAL AND ERN RTES THROUGH 21Z. MVFR CIGS WITH SCT VFR CIGS LATE THIS AFTERNOON AND EVENING ACROSS MOST RTES BEFORE COLD FRONT APPROACHES LATE THIS EVENING AND OVERNIGHT. WILL KEEP CB IN FOR MUCH OF THIS TIME AS A RESULT...WITH CIGS RETURNING TO MVFR MOST LOCATIONS. SHRA ACTIVITY WILL CONTINUE INTO TUESDAY MORNING AS THE TRAILING UPPER DISTURBANCE TRACKS ACROSS CENTRAL PA FROM WEST TO EAST. WIDESPREAD MVFR CIGS WILL GRADUALLY IMPROVE TO VFR DURING THE AFTERNOON. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LAMBERT LONG TERM...LAMBERT AVIATION...DEVOIR
Hazardous weather outlook, Jun 19, 3:18 AM EDT, 16 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 318 AM EDT MON JUN 19 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-200730- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 318 AM EDT MON JUN 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED ALL OF CENTRAL PENNSYLVANIA IN A SLIGHT RISK OF SEVERE WEATHER TODAY. AN UPPER LEVEL TROUGH WILL CROSS THE STATE DURING THE MID-DAY HOURS AND DEVELOP WIDESPREAD SHOWERS AND THUNDERSTORMS. THE HUMID AIRMASS TO THE EAST AND SOUTH OF THIS TROUGH HAS THE POTENTIAL TO FUEL THUNDERSTORMS THAT CAN MAKE DAMAGING WIND GUSTS OVER 55 MPH AND SMALL HAIL. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE TO THE EAST OF A COUDERSPORT TO STATE COLLEGE TO BEDFORD LINE. SOME OF THE THUNDERSTORMS MAY ALSO MAKE HEAVY RAIN...AS THEY WILL MOVE SLOWLY TO THE NORTHEAST. ALSO...AREAS THAT RECEIVE MULTIPLE THUNDERSTORMS COULD DEVELOP MINOR FLOODING. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE...AT WEATHER.GOV/STATECOLLEGE...ALL IN LOWER CASE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM LATE MORNING INTO THE LATE EVENING HOURS. SPOTTERS PLEASE REPORT ANY STORM DAMAGE...HIGH WIND GUSTS OR HAIL. DANGELO
In the hours before
Special weather statement, Jun 19, 1:20 PM EDT, 6 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 120 PM EDT MON JUN 19 2006 PAZ012-019-027-028-041-042-045-046-049>053-191815- COLUMBIA-JUNIATA-MIFFLIN-MONTOUR-NORTHERN CLINTON-NORTHERN LYCOMING- NORTHUMBERLAND-SNYDER-SOUTHERN CENTRE-SOUTHERN CLINTON- SOUTHERN LYCOMING-SULLIVAN-UNION- 120 PM EDT MON JUN 19 2006 ...STRONG THUNDERSTORMS WILL AFFECT CENTRE...CLINTON...COLUMBIA... JUNIATA...LYCOMING...MIFFLIN...MONTOUR...NORTHUMBERLAND...SNYDER... SULLIVAN AND UNION COUNTIES... AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF JERSEY SHORE TO 13 MILES WEST OF MIFFLINBURG TO 5 MILES SOUTHEAST OF LEWISTOWN...MOVING NORTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR LITTLE PINE STATE PARK...CAMMAL... SNYDER-MIDDLESWARTH STATE PARK...AND PORT ROYAL AROUND 125 PM... WEIKERT...SALLADASBURG...R.B. WINTER STATE PARK...AND MIFFLINTOWN AROUND 130 PM...ENGLISH CENTER AND MCCLURE AROUND 135 PM. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF THIS LINE. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 155 AND 232...I-180 BETWEEN MILE MARKERS 1 AND 29. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...REDUCING VISIBILITIES AND CAUSING WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE STORMS. FORECASTER: RXR
Local storm report, Jun 19, 2:53 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TSTM WND DMG SELINSGROVE 40.80N 76.87W
06/19/2006 SNYDER PA LAW ENFORCEMENT
WIRES DOWN.
&&
GADSpecial weather statement, Jun 19, 4:30 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 430 PM EDT MON JUN 19 2006 PAZ066-192100- LANCASTER- 430 PM EDT MON JUN 19 2006 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN LANCASTER COUNTY THROUGH 5 PM EDT... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF SHILLINGTON TO 4 MILES SOUTHEAST OF LEOLA TO 4 MILES NORTHWEST OF OXFORD...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR GAP AROUND 440 PM AND CHURCHTOWN AROUND 445 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 291 AND 295. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 322...STATE ROAD 41. BRIEF HEAVY RAIN...WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. FORECASTER: LAMBERT
Special weather statement, Jun 19, 6:09 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 609 PM EDT MON JUN 19 2006 PAZ004-192315- WARREN- 609 PM EDT MON JUN 19 2006 ...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY... AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES WEST OF JAMESTOWN TO 23 MILES NORTH OF SUGARCREEK TO 10 MILES WEST OF SUGARCREEK...MOVING EAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR BEAR LAKE AND SPRING CREEK AROUND 630 PM...SUGAR GROVE AND YOUNGSVILLE AROUND 645 PM...WARREN AND RUSSELL AROUND 700 PM...AND KINZUA DAM AND SHEFFIELD AROUND 715 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...AND STATE ROAD 59. BRIEF HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE ACROSS WARREN COUNTY BETWEEN 630 PM AND 730 PM. FORECASTER: RXR/
Special weather statement, Jun 19, 7:02 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 702 PM EDT MON JUN 19 2006 PAZ005-010-200000- ELK-MCKEAN- 702 PM EDT MON JUN 19 2006 ...STRONG THUNDERSTORMS WILL AFFECT ELK AND MCKEAN COUNTIES... AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF JAMESTOWN TO 14 MILES SOUTHWEST OF WARREN TO 9 MILES NORTH OF CLARION...MOVING EAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR LUDLOW AROUND 720 PM...WETMORE AROUND 725 PM...KANE...JAMES CITY AROUND 730 PM...WESTLINE...PORTLAND MILLS...MARSHBURG AROUND 735 PM...WILCOX...RIDGWAY AND MOUNT JEWETT AROUND 745 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 120...STATE ROAD 255...STATE ROAD 446. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS...ALONG WITH BRIEF HEAVY RAIN AS THESE STORMS MOVE THROUGH ELK AND MCKEAN COUNTIES BETWEEN 715 PM AND 815 PM. FORECASTER: RXR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:58 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Snyder | 52 min |
| Jun 19, 2:13 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 47 min |
| Jun 19, 6:23 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 67 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.